MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Model Number 816572
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per the user facility, the ccu display went blank, then a question mark appeared on the arterial pump screen.The ccu lost power and the power cord was swapped out, but the issue remained.The field service representative (fsr) replaced the ccu.The unit operated to the manufacturer's specifications.This complaint is related to (b)(4)/ mfr#1828100-2024-00119.
 
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the centrifugal control unit (ccu) would not turn on.As a result, an alternate device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
 
Additional Manufacturer Narrative
During laboratory analysis, the product surveillance technician (pst) connected the centrifugal control unit (ccu) to lab only testing (luo) equipment.The pst observed that the log indicated some instances of 'display supply error' events.The module powered up and cabling was agitated to try to disrupt the function, but the function could only be disrupted by disconnecting the control module.The module was left on which running overnight and there were no indications of a disruption of function.The log only indicated one new 'display supply error' which occurred when the control module was intentionally disconnected.The unit functioned as intended.
 
Additional Manufacturer Narrative
Updated block: h6.The reported complaint was not confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
ADVANCED PERFUSION SYSTEM 1
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
6200 jackson road
ann arbor, MI 48103
7346634145
MDR Report Key19144001
Report Number1828100-2024-00120
Device Sequence Number7862109
Product Code DTQ
UDI-Device Identifier00886799001387
UDI-Public(01)00886799001387(11)191127
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number816572
Device Catalogue Number816572
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/22/2024
06/25/2024
Initial Report FDA Received Date04/19/2024
Supplement Report FDA Received Date06/13/2024
07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/27/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown